MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE
Model Number CF-HQ190L
Medical Device Problem Codes Contamination (1120); No Display/Image (1183); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the colonovideoscope displayed no video output during a diagnostic colonoscopy while the patient was sedated and the device was in use.Upon connection, the image would briefly appear before the image shut off.The procedure was completed using the same device.During the initial evaluation of the device, it was observed there was an error code e216.In addition, it was also noted there was white residue inside the air / water (a/w) channel and inside the auxiliary water flow.No patient harm was reported.
 
Additional Manufacturer Narrative
The final investigation has been completed.The device was returned to olympus for inspection, and the reported failure along with the initial evaluation findings were confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely that the reported no-image condition, along with the initial evaluation finding of error code e216, was caused by an expected or random component failure without any design or manufacturing issue.The cause of the initial evaluation findings of white residue in the air/water channel and auxiliary channel could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.

Brand Name
EVIS EXERA III COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50948165
Report Number9610595-2026-80575
Device Sequence Number10446685
Product Code FDF
UDI-Device Identifier04953170305115
UDI-Public04953170305115
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCF-HQ190L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown